# SDR DALA2016091306547

- Difficulty date: September 12, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 73,968 hours, 56,489 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Unsecure
- Location: Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

THE CREW DIVERTED THE AIRCRAFT DUE CABIN PRESSURIZATION ISSUES DURING CLIMB.  SECURED CLAMP ON HOT AIR MANIFOLD.  PERFORMED HULL LEAK CHECK AND SINGLE PACK CONFIDENCE CHECK.  ALL CHECKS NORMAL.
